MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; CUTTING GUIDE
Catalog Number VSPO-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During surgery, mandible guides with php were used mark the predictive holes and to place the mandibular component of the prothesis.When placed onto the drilled holes, the custom mandibular component of the prothesis was interfering with the posterior fossa component, causing the intermediate splint to not fit appropriately.This led to the surgeon having to drill new holes for the mandibular component and replacing it in a spot where it would not interfere with the fossa component.Surgeon said the guides fit fine.A post op study will be done to determine where the predictive holes were drilled compared to the guided position.

Brand Name
VSP SYSTEM
Common Device Name
CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s. alkire st.
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s. alkire st.
littleton CO 80127
Manufacturer Contact
michael bozeman
5381 s. alkire st.
littleton, CO 80127
MDR Report Key25586206
Report Number1724955-2026-00004
Device Sequence Number14890974
Product Code DZJ
UDI-Device Identifier00816847020817
UDI-Public(01)00816847020817(10)241076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale